# SDR SWAA2022021154819

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 521ZB; FWD OUTBOARD EDGE OF PANEL IS CRACKED THROUGH / REPIARED FASTNER HOLE L/H WING LEADING EDGE PANEL 521ZB AT FWD OUTBOAND EDGE IAW B737SRM 51-70-04-2R-9 REPIAR 9 REV64 RESTORED FINISH IAW B737 AMM 51-21-99-300-801 REV65 A40165; A80188; A33188; A20771; A66598
